# SDR ASAA2025051958073

- Difficulty date: May 19, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N247AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36364
- Aircraft time: 31,547 hours, 10,215 cycles
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Condition: Separated
- Location: Zone 700
- Part time: 14,039 hours, 4,702 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

#2 MLG TIRE FAILURE ON TAKEOFF ORD. GROUNDED - YES. REMOVED AND REPLACED #1 AND #2 MLG TIRES REF AMM 32-45-11. TIRE PRESSURE CHECK GOOD. COMPLETED TIRE TREAD LOSS OR TIRE BURST CONDITIONAL INSP. ALL DAMAGE ON ACCESS DOORS/PANELS/LEFT WING TE FLAPS DOCUMENTED ON INDIVIDUAL LOG PAGES. COMPLETED ENGINE AND INLET INSPECTION FOR DAMAGE, NONE NOTED. COMPLETED BIRD STRIKE INSPECTION FOR ENG DAMAGE, NONE NOTED. NO DAMAGE IN GAS PATH PER AMM TASK 71-00-00-801-802-F00. CONDITIONAL INSPECTION COMPLETED PER AMM 05-51-54-210-801. INTERIM REPAIR ACCOMPLISHED PER EA900ER-5EA-28746, AC RELEASED FOR THE SPECIAL FLT PERMIT TO SEA PER SPECIAL FLT PERMIT DATED 5/20/2025 TO ACCOMP REPAIR TO L I/B FLAP/WING PNL'S/FILLET FAIRINGS.
